Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 34 found articles
 
 
  Jeffery type 2 injuries of the radial neck in children
 
 
Title: Jeffery type 2 injuries of the radial neck in children
Author: Wong-Chung, John
Bagali, Mohammed
Malki, Abdalla
Appeared in: Injury
Paging: Volume 28 (1997) nr. 8 pages 2 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands